# SDR 2020FA0000336

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: General aviation
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 102,798 hours, 17,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1793
- Part time: 102,798 hours, 17,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION,  FOUND A DENT ON BELLY OF THE ACFT AT BS 1793.   REMOVED & REPAIRED THE STRINGERS 39R & 39L & INSTALL EXTERNAL DOUBLER REPAIR IAW SRM 53-00-05, 51-40-02 & EO 20306 REV. A
